# SDR ABXA2023050879

- Difficulty date: July 29, 2022
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 94,701 hours, 35,017 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T33024
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT  CHECK AT AIRBORNE (TAMPA), MAINTENANCE REPORTED CORROSION ON THE RIGHT WING TOP SKIN PANEL NO. 2 (112T3302-4) UPPER SURFACE AT THE FWD SPAR FASTENER LINE AT WS 225. CORROSION WAS REMOVED BY BLENDING AND MINIMUM REMAINING THICKNESS DOCUMENTED IN 0.50” X 0.50” GRID MAPPINGS. THE REMAINING THICKNESSES WERE OUT OF LIMITS PER SRM 57-20-01, REQUIRING A DOUBLER TO BE INSTALLED ON THE UPPER SKIN SURFACE. THIS REA PROVIDES PERMANENT REPAIR INSTRUCTIONS FOR THE ABOVE NOTED CONDITION, AS APPROVED BY FVCI 8110-3. REPAIRED PER ABX-REA-5725-64378-00.
